# SDR 2010FA0000713

- Difficulty date: June 17, 2010
- Submitted: July 9, 2010
- Operation: General aviation
- Aircraft: N10063
- Make and model: Airtrc AT401
- Aircraft serial: 4010697
- Aircraft time: 6,344 hours
- Engine: Walter M601E11
- Engine time: 1,858 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CRACK DEVELOPED FROM THE TOP DOWN IN THE CORNER OF THE ANGLE FOR APPROX 1 INCH.  IT HAS FLOWN FOR 91 HRS SINCE THE LAST INSP AT WHICH TIME NO CRACK WAS APPARENT.  THE ACFT FLIES OUT OF A SMOOTH PAVED RUNWAY AND IS USED MOSTLY FRO GRANULAR FERTILIZER APPLICATION.  THERE HASN`T BEEN ANY REPORT OF A HARD LANDING OR INCIDENT SO THE PROBABLE CAUSE IS FATIGUE.  THE ACFT HAS BEEN CONVERTED TO THE TURBINE ENGINE WHICH HAS 751 SHP SO POSSIBLY THE EXTRA HORSE POWER HAS IMPOSED  SOME STRESS.  BELIEVE CRACK HAS BEEN CAUSED BY FATIGUE ONLY YET THE RATE AT WHICH IT PROGRESSED IS A CONCERN.
